The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Multiple Solutions for p-Laplacian Typ e Equations
Pages: 335-343
Year: Issue:  3
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  variational methoduniformly convexdivergence type operatorsymmetric mountain pass lemma;
Abstract: We establish the existence and multiplicity of weak solutions for equations which involve a uniformly convex elliptic operator in divergence form(in particular, a p-Laplacian operator), while the nonlinearity has a (p-1)-superlinear growth at infinity. Our result completes and extends the relevant results of recent papers. The argument in the proof of our main result relies on the Z2-symmetric version of mountain pass lemma.
Related Articles
No related articles found